Integral representations of convex bodies
Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 543-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_3_a6,
author = {G. Yu. Panina},
title = {Integral representations of convex bodies},
journal = {Doklady Akademii Nauk},
pages = {543--545},
year = {1989},
volume = {307},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a6/}
}
G. Yu. Panina. Integral representations of convex bodies. Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 543-545. http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a6/